# SDR UALA2011082204444

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 61,272 hours, 8,869 cycles
- Engine: Pwa PW40903
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG SLIGHT FLUCTUATION PER SAM TURNED ON WING AND ENG ANTI-ICE, NO HELP.  REPLACED FUEL METERING UNIT.  IDLE LEAK CHECK AND NO LEAKS NOTED.
